# SDR USAA2012021000002

- Difficulty date: January 11, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,735 hours, 19,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146T32401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - 1.5 INCH CRACK & CORROSION ON FUSELAGE SKIN PANEL AT BS1550, S37L. REPAIRED FUSELAGE SKIN PANEL AT BS1550, S37L IAW US AIRWAYS EA # 130798.
